# SDR VJ970001

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865B
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT EXIT 15AB, ROW 15, WERE INOPERATIVE.  INSTALLED NEW OVERHEAD BATTERY PACK, OPERATIONALLY CHECKED NORMAL.  (M)
